# SDR SWAA2022111463103

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812554
- Condition: Corroded
- Location: Bs 847 Rlb 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE IN AFT CARGO BAY, BS847+13 RBL18.   REMOVED ANGLE IAW SRM 51-40-02.  LOCATED & DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG 146A8125-54.  APPLIED CHEMICAL CONVERSION COATING ON ANGLE IAW SOPM 20-43-03.  APPLIED PRIMER IAW AMM 51-21-72-370-804.  INSTALLED THE NEW ANGLE IAW SRM 51-40-02-0G-0, AND DWG 146A0081 REV-.
